Skip to content
Muscoril & sideeffects
avatar
sarachoi posted:
I have backache and the doctor prescribed Muscoril 4mg as well as Voltaren. I experienced Dizziness and sometimes irregular heart beat... My doctor appointment is after 1 week only. should i stop taking the medication until then?

Take the Poll

Did anyone experienced any side effects using Muscoril?
  • Yes
  • No
vote
View Poll Results
Reply
 
avatar
bj1208 responded:
HI SaraChoi - welcome to the support group -

I looked up both meds and even thou they do have side effects (dizziness) the more you take them your body will get used to them and they should subside. The irregular heart beat may be a side effect that you should call the doctor today/tomorrow and let them know - they should direct you on what to do.

so that we can help you if you would please let us know exactly what is going on with your back. if you have had an MRI/CT Scan and what the written report shows. this way we can better help you.

thanks~~
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~


Helpful Tips

Making the Most of Your Doctor Visit #2Expert
Here are the rest of the suggestions (had to break into to two parts due to the character limits) 5. Make sure that all records ... More
Was this Helpful?
29 of 43 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Spine Center